# SDR ABXA201005200079

- Difficulty date: May 17, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 52,298 hours, 39,116 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: 114T221615
- Condition: Corroded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE NR 3 SLAT INBD AUX TRACK HAS CORROSION ON INBD & OUTBD SUPPORTS.  REMOVED CORROSION ON I/B SUPPORT IAW SRM51-10-02.  REMOVED AND REPLACED SUPPORT IAW SRM 51-47-02
